Sorry, you need to enable JavaScript to visit this website.

MENEST® (esterified estrogens) Overdosage

OVERDOSAGE

Serious ill effects have not been reported following acute ingestion of large doses of estrogen-containing drug products by young children. Overdosage of estrogen may cause nausea and vomiting, and withdrawal bleeding may occur in females.

Did you find an answer to your question? Yes No
Did you find an answer to your question? Yes No
×

Sollten Sie Probleme mit der Anmeldung über Ihr DocCheck Konto haben, deaktivieren Sie „Cross-Sitetracking verhindern“ unter Einstellungen / Safari / Datenschutz & Sicherheit.

×

Ihre derzeitige Browsereinstellung erlaubt keine Anmeldung über Ihr DocCheck Konto. Bitte wählen Sie den „Desktop-Version“ Modus unter dem Dreipunkt-Menu Ihres Browsers.

×

Safari-Nutzer: Sollten Sie Probleme mit der Anmeldung über Ihr DocCheck Konto haben, deaktivieren Sie „Cross-Sitetracking verhindern“ unter Einstellungen / Safari / Datenschutz & Sicherheit.